RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2006, том 18, выпуск 5, страницы 173–209 (Mi aa93)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Статьи

Novikov homology, twisted Alexander polynomials, and Thurston cones

A. V. Pajitnov

Laboratoire Mathématiques Jean Leray, Université de Nantes, Faculté des Sciences, Nantes

Аннотация: Let $M$ be a connected CW complex, and let $G$ denote the fundamental group of $M$. Let $\pi$ be an epimorphism of $G$ onto a free finitely generated Abelian group $H$, let $\xi\colon H\to\mathbf R$ be a homomorphism, and let $\rho$ be an antihomomorphism of $G$ to the group $\operatorname{GL}(V)$ of automorphisms of a free finitely generated $R$-module $V$ (where $R$ is a commutative factorial ring).
To these data, we associate the twisted Novikov homology of $M$, which is a module over the Novikov completion of the ring $\Lambda=R[H]$. The twisted Novikov homology provides the lower bounds for the number of zeros of any Morse form whose cohomology class equals $\xi\circ\pi$. This generalizes a result by H. Goda and the author.
In the case when $M$ is a compact connected 3-manifold with zero Euler characteristic, we obtain a criterion for the vanishing of the twisted Novikov homology of $M$ in terms of the corresponding twisted Alexander polynomial of the group $G$.
We discuss the relationship of the twisted Novikov homology with the Thurston norm on the 1-cohomology of $M$.
The electronic preprint of this work (2004) is available from the ArXiv.

Полный текст: PDF файл (357 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2007, 18:5, 809–CCCXXXV

Реферативные базы данных:

MSC: 57Rxx
Поступила в редакцию: 22.02.2006
Язык публикации: английский

Образец цитирования: A. V. Pajitnov, “Novikov homology, twisted Alexander polynomials, and Thurston cones”, Алгебра и анализ, 18:5 (2006), 173–209; St. Petersburg Math. J., 18:5 (2007), 809–CCCXXXV

Цитирование в формате AMSBIB
\RBibitem{Paj06}
\by A.~V.~Pajitnov
\paper Novikov homology, twisted Alexander polynomials, and Thurston cones
\jour Алгебра и анализ
\yr 2006
\vol 18
\issue 5
\pages 173--209
\mathnet{http://mi.mathnet.ru/aa93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301045}
\zmath{https://zbmath.org/?q=an:1137.57017}
\elib{http://elibrary.ru/item.asp?id=9295936}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 5
\pages 809--CCCXXXV
\crossref{https://doi.org/10.1090/S1061-0022-07-00975-2}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa93
  • http://mi.mathnet.ru/rus/aa/v18/i5/p173

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Morifuji T., “Twisted Alexander polynomials of twist knots for nonabelian representations”, Bull. Sci. Math., 132:5 (2008), 439–453  crossref  mathscinet  zmath  isi  scopus
    2. Papadima S., Suciu A.I., “Bieri-Neumann-Strebel-Renz invariants and homology jumping loci”, Proc. Lond. Math. Soc. (3), 100:3 (2010), 795–834  crossref  mathscinet  zmath  isi  scopus
    3. Silver D.S., Williams S.G., “Alexander-Lin twisted polynomials”, J. Knot Theory Ramifications, 20:3 (2011), 427–434  crossref  mathscinet  zmath  isi  scopus
    4. Friedl S., Vidussi S., “Twisted Alexander Polynomials and Fibered 3-Manifolds”, Low-Dimensional and Symplectic Topology, Proceedings of Symposia in Pure Mathematics, 82, ed. Usher M., Amer Mathematical Soc, 2011, 111–130  crossref  mathscinet  zmath  isi
    5. Dunfield N.M., Friedl S., Jackson N., “Twisted Alexander Polynomials of Hyperbolic Knots”, Exp. Math., 21:4 (2012), 329–352  crossref  mathscinet  zmath  isi  scopus
    6. Friedl S., Vidussi S., “A Vanishing Theorem for Twisted Alexander Polynomials with Applications to Symplectic 4-Manifolds”, J. Eur. Math. Soc., 15:6 (2013), 2027–2041  crossref  mathscinet  zmath  isi  scopus
    7. Kohno T., Pajitnov A., “Novikov Homology, Jump Loci and Massey Products”, Cent. Eur. J. Math., 12:9 (2014), 1285–1304  crossref  mathscinet  zmath  isi  scopus
    8. Friedl S., Vidussi S., “the Thurston Norm and Twisted Alexander Polynomials”, J. Reine Angew. Math., 707 (2015), 87–102  crossref  mathscinet  zmath  isi  scopus
    9. Friedl S., Maxim L., “Twisted Novikov homology of complex hypersurface complements”, Math. Nachr., 290:4 (2017), 604–612  crossref  mathscinet  zmath  isi  scopus
    10. Friedl S., “Novikov homology and non-commutative Alexander polynomials”, J. Knot Theory Ramifications, 26:2 (2017), 1740013  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:281
    Полный текст:80
    Литература:41
    Первая стр.:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020